# SDR CA021122003

- Difficulty date: September 20, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 180H
- Aircraft time: 4,913 hours
- Engine: Cont O470R
- Propeller: Mcauly 2A34C66
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 07120487
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, IT WAS DISCOVERED THAT THE ANGLE TAILCONE REINFORCEMENT LT IN THE TAILCONE BULKHEAD ASSEMBLY WAS CRACKED.
